# SDR USAA001731

- Difficulty date: October 12, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 42,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, STRINGER CRACKED, 2 INCHES, LEFT SIDE STR 5A, AFT STA 1138 FRAME.  REPAIRED ANGLES AND DOUBLER PER SRM 53-00-01.  (X)
